# SDR IPXA3677580

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834403
- Part serial: 58959
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FL 300 FWD CARGO DOOR EICAS MESSAGE. PERFORMED CHECKLIST AND PROCEDURES. DIVERTED.   R & R DOOR LATCHED SENSOR IAW MM 52-71-02 AND OPS CHECKED NORMAL.  ADJUSTED IAW MM 52-71-02.   OK FOR SERVICE.
